MathSciNet Relay Station
MathSciNet bibliographic data
MR2661923 (2012a:37068) 37D45 (37C29 37G20)
Liu, Yongjian; Yang, Qigui Dynamics of a new Lorenz-like chaotic system. Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 2563–2572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement